# SDR DALA2016110108106

- Difficulty date: July 23, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 54,463 hours, 22,737 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FORWARD CARGO COMPARTMENT FLOOR PANEL 120DF EDGES DIRTY WITH CORROSION.  MAINTENANCE FABRICATED NEW FLOOR PANEL 120DF IAW DOCUMENT 453A1610 REV B AND SRM 51-40-05.
